# SDR DALA2020062302506

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 68,513 hours, 27,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT INOPERATIVE AT ROWS 19-22 RT AND AFT RT EXTERIOR OVERWING HATCH INOPERATIVE. FOUND QUICK DISCONNECT PIGTAILS DISCONNECTED D12430.  R & R OPEN FUSES ON POWER SUPPLY M1617. FUSES AND LIGHTS TEST SATISFACTORY.
